# SDR UHLA2014012200014

- Difficulty date: January 22, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N640RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000058
- Aircraft time: 26,515 hours, 16,443 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR IS DIFFICULT TO CLOSE. LUBED DOOR ROLLERS IAW CMM 52-12-22.  OPS CHECK GOOD.
